# SDR CALA0100040

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 46,020 hours, 22,690 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

THE NLG RED UNSAFE LIGHT REMAINED ILLUMINATED ACCOMPANIED BY NOISE AND BUFFETING AFTER TAKEOFF FROM ATL.  THE AIRCRAFT WAS RETURNED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  THE NLG STRUT WAS REPACKED IAW MM 32-21-02.  LEAK CHECKS WERE GOOD.  A NOSE GEAR RETRACTION WAS PERFORMED IAW MM 32-20-00, PAGE 201 AND NO FAULTS WERE NOTED.
